# SDR ASAA2017022219908

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 11,711 hours, 3,833 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT RIGHT SIDE OVERHEAT. RAN QRH DID NOT RESET, SET TO OFF.  ACFT GROUNDED. WHCU SHOWS WINDOW SENSOR & P5-9/CTRL FAULTS. ACCOMPLISHED FIM 30-41 813, OPS TESTED GOOD. FAULT DID NOT RETURN. NO FURTHER DEFECTS NOTED.
